MAUDE Adverse Event Report: GIVEN IMAGING, INC. PILLCAM; SYSTEM, IMAGING, ESOPHAGEAL, WIRELESS, CAPSULE

GIVEN IMAGING, INC. PILLCAM; SYSTEM, IMAGING, ESOPHAGEAL, WIRELESS, CAPSULE
Model Number FGS-0155
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/22/2018
Type of Reportable Event Malfunction
Event or Problem Description
A pillcam capsule endoscopy was planned.The first pillcam we used had difficulty syncing with the capsule data collecting device, so a second pillcam was then obtained.This second pillcam synced with the device, and an upper endoscopy was done to place the pillcam.The next day, after the capsule data was reviewed, it was discovered that the data collection was incomplete.There were large sections where recording appears to be missing starting at about 2 hr and 45 mins into the study.Then the recording resumes for about 3 mins at 3 hr 12 mins and then stops recording again at 3 hr 15 mins.The capsule stops recording altogether at about 3 hr 45 mins.

Brand Name
PILLCAM
Common Device Name
SYSTEM, IMAGING, ESOPHAGEAL, WIRELESS, CAPSULE
Manufacturer (Section D)
GIVEN IMAGING, INC.
15 hampshire street
mansfield MA 02048
MDR Report Key7854718
Report Number7854718
Device Sequence Number13948362
Product Code NSI
UDI-Device Identifier07290101363200
UDI-Public(01)07290101363200
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 08/29/2018
Report Date (Section F) 08/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFGS-0155
Device Catalogue NumberFGS-0155
Device Lot Number40764S
Was the Report Sent to FDA? Yes
Date Report to Manufacturer09/07/2018
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA08/29/2018